BibTeX record journals/tfs/MarquezPA09

download as .bib file

@article{DBLP:journals/tfs/MarquezPA09,
  author    = {Jos{\'{e}} Manuel And{\'{u}}jar M{\'{a}}rquez and
               Antonio Javier Barrag{\'{a}}n{-}Pi{\~{n}}a and
               Manuel Emilio Geg{\'{u}}ndez{-}Arias},
  title     = {A General and Formal Methodology to Design Stable Nonlinear Fuzzy
               Control Systems},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {5},
  pages     = {1081--1091},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2009.2021984},
  doi       = {10.1109/TFUZZ.2009.2021984},
  timestamp = {Mon, 18 Jun 2018 16:14:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/MarquezPA09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics